# SDR SIMA200725401

- Difficulty date: September 10, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 10,389 hours, 8,506 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 4504113A
- Part serial: SPED214358
- Condition: Leaking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL SMELL WITH BLEEDS ON.  FOUND APU LEAKING OIL AND PLACED THE APU ON MEL.  AIRCRAFT RETURNED TO SERVICE.  REMOVED AND REPLACED APU IAW AE WORKCARD 49-800-05 MEL RESTORED
